# SDR AALA990739

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1421K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11404
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT CENTER CEILING PANEL LIGHT INOPERATIVE.  REPAIRED WIRES ON FIRST CLASS EMERGENCY EXIT CENTER CEILING PANEL LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
